Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244095] of Michael C. Reed

Papers Published

  1. Reed, MC, Why is mathematical biology so hard?, Notices of the American Mathematical Society, vol. 51 no. 3 (March, 2004), pp. 338-, ISSN 0002-9920
    (last updated on 2017/12/11)

    Author's Comments:
    A review article for the mathematics community.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320